Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 128, NWS Dodge City, KS

May 25, 2008Barber County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2008, 8:58 PM CDT for Barber County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2008, 8:58 PM CDT (01:58 UTC)
Expired
May 25, 2008, 9:45 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

County Barber County, KS

The radar

The Vance AFB radar (KVNX), 57 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 5:51 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2648 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 260158
SVRDDC
KSC007-260245-
/O.NEW.KDDC.SV.W.0128.080526T0158Z-080526T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
858 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 945 PM CDT

* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF MEDICINE LODGE...OR 9 MILES SOUTH OF LAKE
  CITY...MOVING SOUTHEAST AT 29 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEDICINE LODGE...
  HARDTNER...
  SHARON...
  KIOWA...
  HAZELTON...
  RURAL RESIDENCES OF EASTERN BARBER COUNTY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3701 9888 3744 9871 3734 9833 3724 9834
      3723 9833 3701 9833 3699 9835 3698 9864
TIME...MOT...LOC 0158Z 294DEG 25KT 3722 9873

$$

18
2 follow-up statements
000 
WWUS53 KDDC 260208
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT SUN MAY 25 2008

KSC007-260245-
/O.CON.KDDC.SV.W.0128.000000T0000Z-080526T0245Z/
BARBER KS-
908 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN BARBER COUNTY...

AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF MEDICINE LODGE...MOVING SOUTHEAST AT 29
MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEDICINE LODGE...
  HARDTNER...
  SHARON...
  KIOWA...
  HAZELTON...
  RURAL RESIDENCES OF EASTERN BARBER COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3702 9883 3742 9863 3734 9834 3724 9834
      3723 9833 3701 9833 3699 9835 3698 9864
TIME...MOT...LOC 0208Z 294DEG 25KT 3719 9865

$$

18
000 
WWUS53 KDDC 260246
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
946 PM CDT SUN MAY 25 2008

KSC007-260256-
/O.EXP.KDDC.SV.W.0128.000000T0000Z-080526T0245Z/
BARBER KS-
946 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARBER COUNTY EXPIRES
AT 945 PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER EASTERN BARBER COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3702 9883 3742 9863 3734 9834 3724 9834
      3723 9833 3701 9833 3699 9835 3698 9864
TIME...MOT...LOC 0208Z 294DEG 25KT 3719 9865

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:06 PM CDT, 5 hours 52 minutes earlier.

Area forecast discussion, May 25, 3:06 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
306 PM CDT SUN MAY 25 2008

.DISCUSSION...

DAYS 1-2...

SEVERE AND FLOOD CHANCES WILL BE THE MAIN FORECAST HEADACHES
TODAY.

12Z UPPER AIR OBS CONTINUE TO INDICATE SOUTHWESTERLY FLOW ALOFT
OVER THE PLAINS, WITH THE RIGHT ENTRANCE REGION OF A 90-100 KT
JET STREAK OVER WESTERN KANSAS. 850MB DEWPOINTS WERE AROUND 9 C
THIS MORNING, BUT JUST TO THE SOUTH OVER AMA THEY WERE 17 C. SFC
DEWPOINTS WERE IN THE LOW 60S ONLY IN OUR FAR EASTERN COUNTIES AS
OF 15Z THIS MORNING. HOWEVER, WITH PRESSURES FALLING OVER EASTERN
CO, THE MOISTURE HAD MOVED WESTWARD AS OF 19Z. 18Z SOUNDING THAT
HAD JUST COME IN SHOWS OVER 3000 J/KG FOR DDC WITH LITTLE CAP
LEFT.  STORMS HAVE ALREADY BEGUN TO FIRE ALONG THE AXIS OF HIGHEST
MOISTURE CONVERGENCE FROM THE TX PANHANDLE INTO THE SCOTT CITY
AREA. A TROUGH AXIS HAS SHIFTED WINDS TO THE NORTHEAST ACROSS NW
KS, WITH THE CONVERGENCE BOUNDARY ALONG OUR NORTHERN CWA. ONE
STORM ALONG THAT BOUNDARY HAS ALREADY BECOME SEVERE, WITH GOLFBALL
HAIL REPORTS ALREADY COMING IN. TORNADO WATCH HAS ALREADY BEEN
ISSUED FOR ALL BE THE FAR NORTH AND FAR EAST CWA. SHEAR IS NOT
THAT IMPRESSIVE SO FAR WITH VEERED SFC WINDS SO FAR, AND LCLS ARE
RATHER HIGH. HOWEVER, AS THE EVENING PROGRESSES THE SHEAR WILL
INCREASE AND LCL VALUES RISE AS TEMPERATURES BEGIN TO FALL AND
MOISTURE CONTINUES TO INCREASE. LARGE HAIL AND HIGH WINDS WILL
CONTINUE TO BE THE MAIN THREAT, BUT TORNADOES ARE NOT OUT OF THE
QUESTION, PARTICULARLY IN THE NORTH NEAR THE BOUNDARY.

THE GFS AND NAM BOTH BRING CONVECTION OUT THROUGH NORTH CENTRAL
KANSAS THIS EVENING, CONTINUING UNTIL SHORTLY AFTER MIDNIGHT.
HOW MUCH WE GET DEPENDS ON EXACTLY WHAT MODEL IS LOOKED AT, WITH
THE NAM HAVING A OVER AN INCH ACCUMULATION IN ELLIS AND TREGO
COUNTIES. THIS WOULD EXCEED FLOOD GUIDANCE, BUT IT IS STILL
SOMEWHAT UNCERTAIN IF THEY WILL GET THAT MUCH. HOWEVER, PW VALUES
GET UP ABOVE 1.5 INCHES THIS EVENING, AND THAT AREA HAS RECEIVED A
LOT OF RAINFALL OVER THE PAST FEW DAYS. REPORTS FROM ELLIS COUNTY
EM INDICATES THAT THE SALINE RIVER AND BIG CREEK HAVE BEEN RUNNING
HIGH. MORE STORMS COULD PUT US OVER THE EDGE FOR AREAL OR EVEN
SOME RIVER FLOODING, SO PUT ELLIS AND TREGO IN A FLOOD WATCH UNTIL
12Z TOMORROW MORNING.

TOMORROW, SOUTHWESTERLY FLOW CONTINUES WITH ANOTHER WEAK VORT MAX
POSSIBLY COMING OUT. A FAIRLY VIGOROUS SFC FRONT WILL MOVE DOWN
INTO OUR NORTHERN COUNTIES BY TOMORROW AFTERNOON. LOWERED HIGHS A
BIT IN THE NORTH INTO THE UPPER 70S TO LOW 80S. SHEAR WILL BE
STRONG AROUND THE VICINITY OF THE FRONTAL BOUNDARY, AND THE NAM
SHOWS CAPE AROUND 3000 J/KG JUST BEHIND THE FRONT. THERE COULD
ALSO BE SOME DEVELOPMENT ALONG THE DRYLINE WHICH SHOULD PUSH INTO
OUR CENTRAL CWA BY AFTERNOON. EXACT PLACEMENT OF BOUNDARIES WILL
DEPEND ON OUTFLOW, BUT SEVERE WEATHER WILL AGAIN BE A POSSIBILITY
OVER WESTERN KS MONDAY AFTERNOON AND EVENING.

THE SFC FRONT WILL CONTINUE TO PUSH SOUTH MONDAY NIGHT AND SHOULD
BE THROUGH ALL BUT OUR FAR SOUTHEASTERN CWA TUESDAY. HIGHS TUESDAY
SHOULD ONLY BE IN THE UPPER 60S TO LOW 70S WITH NORTHERLY WINDS,
LINGERING CLOUDS, AND 850MB TEMPS IN THE SINGLE DIGITS. A
SHORTWAVE MOVING INTO THE CENTRAL PLAINS WILL KEEP A CHANCE FOR
PRECIP BEHIND THE FRONT. THERE WILL NOT BE MUCH SFC BASED CAPE,
BUT SOME ELEVATED STORMS ARE POSSIBLE, SO INCLUDED SHOWERED WITH
ISOLATED STORMS IN THE WORDING.

DAYS 3-7...

THE EXTENDED FORECAST WILL REMAIN NEARLY THE SAME...ONLY MADE MINOR
TWEAKS AND SMOOTHING CHANGES.  THE 25/00Z ECMWF AND THE 12Z RUNS OF
THE GFS AND CANADIAN ARE ALL IN GOOD AGREEMENT OUT TO ABOUT 120
HOURS.  THEN THE ECMWF PEELS OFF AN UPPER WAVE THROUGH THE NORTHERN
PLAINS WHILE THE GFS IS MORE BROAD IN THE UPPER WAVE IT BRINGS EAST
THROUGH THE NORTHERN-CENTRAL PLAINS ABOUT 24 HOURS LATER.  SO...THE
LATEST MORE PROGRESSIVE ECMWF IS FAVORED OVER THE GFS.  THE DAYS 4-5
GRIDS BRING A CHANCE FOR STORMS INTO FRIDAY AFTERNOON AND THROUGH
FRIDAY NIGHT.  THINK THIS IS A GOOD BET BASED ON THE TREND OF LATE.
IN THE NEARER TERM...I LIKE THE LOWER TEMPS FOR TUESDAY IN THE MID
60S N TO MID 70S S.  THIS WILL MAKE IT EASIER FOR MY WEDNESDAY
PERIOD OF SLOWLY RECOVERING TEMPERATURES AND SLOWLY BREAKING UP
CLOUDS.  THURSDAY AND FRIDAY WILL SEE A WARM UP INTO THE 90S OVER
MOST OF DDCS CWA BUT ONLY IN THE MID TO UPPER 80S IN OUR
NORTHWESTERN SECTIONS.  SATURDAY AND SUNDAY GRIDS WILL LEFT ALONE
WITH NO POPS AND CONTINUED SLIGHTLY ABOVE NORMAL MAX TEMPS.

FOR THE 8 TO 14 DAY OUTLOOK...RAISED THE TEMPS TO ABOVE NORMAL AND
KEPT PRECIP NEAR NORMAL.  NORMAL LOW AND HIGH TEMPS ARE 82/56F FOR
DDC AND THESE SHOULD BE EASY TO BEAT WITH PLENTY OF SUNSHINE.

.AVIATION...

SCT TO BKN CU WILL EXIST THROUGH SUNDOWN ACROSS ALL TAF
SITE...GENERALLY AROUND 050-060 FEET.  ALSO...EXPECT WIDELY
SCATTERED CONVECTIVE STORMS AT GCK AND DDC SITES THROUGH 23Z
...AND FROM 23Z-04Z IN THE HYS AREA.  VSBYS COULD GO DOWN TO 4SM IN
THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  90  58  69 /  40  40  50  30
GCK  63  84  55  68 /  40  40  50  30
EHA  61  90  56  72 /  30  20  40  30
LBL  64  94  56  71 /  30  30  40  30
HYS  63  80  55  68 /  60  50  70  40
P28  70  93  65  76 /  40  40  50  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING
FOR KSZ030-031.

&&

FN26/12/12
Hazardous weather outlook, May 25, 4:18 AM CDT, 16 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
418 AM CDT SUN MAY 25 2008

KSZ030-031-043>046-061>066-074>081-084>090-261000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
418 AM CDT SUN MAY 25 2008 /318 AM MDT SUN MAY 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

AS LOW PRESSURE DEEPENS IN EASTERN COLORADO...RICH GULF MOISTURE WILL
RETURN INTO SOUTHWEST KANSAS. AN UPPER AIR DISTURBANCE WILL HELP
TO IGNITE SOME THUNDERSTORMS ALONG A DRYLINE IN FAR WESTERN KANSAS
BY LATE THIS AFTERNOON WITH SCATTERED THUNDERSTORMS MOVING FROM
WEST TO EAST INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARD WITH AN ISOLATED TORNADO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AS AN UPPER LEVEL SYSTEM APPROACHES ON MONDAY AFTERNOON A COLD
FRONT WILL DROP INTO NORTHERN KANSAS...THEN MOVE ACROSS SOUTHWEST
KANSAS BY MONDAY EVENING. MORE WIDESPREAD THUNDERSTORMS...SOME
POSSIBLY SEVERE...ARE FORECAST FROM THE AFTERNOON INTO THE NIGHT.

MORE THUNDERSTORMS ARE ANTICIPATED ON FRIDAY AS AN UPPER AIR
DISTURBANCE MOVES ACROSS THE HIGH PLAINS. SOME MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE REQUIRED INITIALLY IN THE SCOTT CITY
TO HAYS AREA BY LATE AFTERNOON...THEN MOST AREAS BY EVENING THROUGH
MIDNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06/01

In the hours before

Local storm report, May 25, 7:21 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     COPELAND                37.54N 100.63W
05/25/2008  E60 MPH          GRAY               KS   LAW ENFORCEMENT

&&

MB
Local storm report, May 25, 7:39 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     NON-TSTM WND GST 15 WNW BLOOM            37.56N 100.13W
05/25/2008  E75 MPH          FORD               KS   TRAINED SPOTTER

            A FEW TREES WERE BLOWN DOWN. VISIBILITY WASS LESS THAN
            1/2-MILE.

&&

BURKE
Local storm report, May 25, 8:20 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
820 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 NW SCOTT CITY         38.52N 100.96W
05/25/2008  E3.00 INCH       SCOTT              KS   TRAINED SPOTTER

0355 PM     HAIL             4 SW NEKOMA             38.43N 99.49W
05/25/2008  E3.00 INCH       RUSH               KS   STORM CHASER

&&

26
Special weather statement, May 25, 8:23 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
823 PM CDT SUN MAY 25 2008

KSZ065-066-079>081-089-090-260245-
BARBER-COMANCHE-EDWARDS-KIOWA-PAWNEE-PRATT-STAFFORD-
823 PM CDT SUN MAY 25 2008

...SIGNIFICANT WEATHER ADVISORY FOR BARBER...COMANCHE...EDWARDS...
KIOWA...PAWNEE...PRATT AND STAFFORD COUNTIES...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ZOOK TO WELLSFORD TO
9 MILES SOUTHWEST OF AETNA...MOVING EAST AT 42 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3755 9930 3807 9945 3824 9846 3788 9846
      3781 9844 3739 9845 3737 9834 3714 9833
      3701 9835 3698 9861 3699 9940
TIME...MOT...LOC 0123Z 260DEG 36KT 3807 9904 3759 9892
          3700 9904

18
Local storm report, May 25, 8:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
832 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     NON-TSTM WND DMG DODGE CITY              37.76N 100.01W
05/25/2008                   FORD               KS   PUBLIC

            TREES BLOWN DOWN AND OLD DODGE THEATER MARQUEE BLOWN OUT
            IN DOWNTOWN DODGE CITY.

&&

BURKE
Local storm report, May 25, 8:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
839 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             SUN CITY                37.38N 98.92W
05/25/2008  E0.75 INCH       BARBER             KS   TRAINED SPOTTER

&&

18

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:33 PM CDTHigh Wind WarningDDCClark, Comanche, Ford, Gray, Kiowa, Meade75 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush20 min
May 25, 7:50 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush44 min
May 25, 7:57 PM CDTRiver Flood WarningDDCTrego13 hr
May 25, 8:23 PM CDTSpecial Weather StatementDDCBarber, Comanche, Edwards, Kiowa, Pratt, Stafford82 min
May 26, 3:48 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness42 min
May 26, 4:03 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee42 min
May 26, 4:28 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton47 min
May 26, 4:43 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee, Rush47 min
May 26, 4:50 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa40 min
May 26, 4:53 PM CDTSpecial Weather StatementDDCHodgeman52 min
May 26, 5:07 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee38 min
May 26, 5:12 PM CDTSevere Thunderstorm WarningDDCGrant, Kearny, Morton, Stanton, Stevens63 min
May 26, 5:17 PM CDTTornado WarningDDCKiowa28 min
May 26, 5:34 PM CDTSevere Thunderstorm WarningDDCClark, Meade41 min
May 26, 5:35 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Pratt, Stafford55 min
May 26, 5:37 PM CDTTornado WarningDDCKiowa, Pratt38 min
May 26, 5:39 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford51 min
May 26, 5:58 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Kiowa62 min
May 26, 6:00 PM CDTTornado WarningDDCPawnee, Stafford31 min
May 26, 6:09 PM CDTTornado WarningDDCKiowa, Pratt36 min
May 26, 6:10 PM CDTSevere Thunderstorm WarningDDCGray, Meade50 min
May 26, 6:13 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade47 min
May 26, 6:31 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade44 min
May 26, 6:38 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee52 min
May 26, 6:42 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford48 min
May 26, 6:42 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa48 min
May 26, 6:53 PM CDTAreal Flood WarningDDCEdwards, Kiowa, Pratt3 hr
May 26, 6:58 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.